# SDR AALA2009022400229

- Difficulty date: February 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB STATION 1016 TO STATION 1030, RIGHT BODY LINE 3 TO RIGHT BODY LINE 38.  REMOVED AND REPLACED WEB PER SRM 51-10-02-0G.
